MathSciNet Relay Station
MathSciNet bibliographic data
MR2115447 35J10 (42B30 42B35)
Dziubański, J.; Garrigós, G.; Martínez, T.; Torrea, J. L.; Zienkiewicz, J. $BMO$ spaces related to Schrödinger operators with potentials satisfying a reverse Hölder inequality. Math. Z. 249 (2005), no. 2, 329–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement